Go to Naturalis.nl

Search results

Record: oai:ARNO:216184

AuthorP. Wegrzynowicz
TitleCatalogue of the Helotidae (Coleoptera: Cucujoidea)
JournalZoologische Mededelingen
Volume73, 12-33
Year2000
Pages391-411
ISSN00240672
KeywordsHelotidae; Cucujoidea; Coleoptera; catalogue; taxonomy
AbstractA catalogue of the monogeneric family Helotidae is presented; the geographical distribution and depositories of the type-specimens have been compiled. Two names are corrected: Helota feae Ritsema, 1891, to H. feai, and Helota lujae Ritsema, 1910, to H. lujai.
Classification42.75
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/44306